I broke out in hives after 3 weeks on Contrave. Want to start Belviq, but concerned I’ll break out again.
This is a very interesting question here.I have never known any one who has taken Belviq to break out in hives.But I can give you good insight on Belviq because I took it some of my friends took it and probably 15 more people that would see me in a store I visited regularly and they wanted to know how I lost weight
Let me give you some insight on Belviq i was given this drug a year ago.
i had gained 40 lbs My weight all my life always stayed around 128 to 130 lbs Im 56 year old female I have chronic fibromilgia since 23 years old along with scoliosis in my back so i have been on pain meds basically all my life.They extra weight I had gained put me in so much more pain and i refused to take any higher doses of pain meds.My doctor understood totally so he tried me on Belviq 1 morning 1 late evening.
Where this drug totally has a different out come on people because every ones body is not the same and we don't know what meds they may be already taking as far as a antidepressants or pain meds,which can alter your outcome for Belviq especially if something your already taken cause you to eat or over eat..
This is what I can tell you about Belviq and Belviq does not put any information in there sites about this. Google it you will see.
When I was put on Belviq I had weened myself down off of how many pain pills i was taken a day which I had already realized it was causes me to eat more and take into consideration I was also taking care of my sick dad at that time as well so i was no ways as active and I had use to be.
I took the Belviq twice a day the 3 rd day the only symptoms I showed from Belviq is I had a slight head ache it could go away as fast as it came it that lasted one week But also on the 3rd day I got a little nauseous at times it would come and go fast that went away after a week.My 3 rd day at night time I didn't want to eat junk food just didn't desire it and anything sweet was out of the question right down to a diet soda. By the 4th day I found at dinner time I could only tolerate two handfuls of food..Did not eat anything in the day time at all just forced water in me,which is important if your on Belviq it will dry you out.
My first week I lost 4 lbs,my second week I lost 9 lbs my 3rd week I lost another 5 lbs,then your body goes into like a hibernation state so my 4th week I lost zero weight.I got frustrated almost stop taking it but I had 3 more friends on Belviq and they said don't stop Belviq so I continued to take it my 5th week I lost 8 lbs by week 6 I lost another 4 lbs 7th week lost another 8 lbs. At this point my weight was almost right at what I had gained and my pain was back to what I knew to be normal.But I kept taking it anyways and was still loosing weight I reached 125 lbs did not won't to go under that weight.
Now here is what Belviq won't tell you.
I threw Belviq down and 4 days later was in the emergency room cause I kept passing out was week my sugar level was crazy low. Belviq is also designed to lower your blood sugar which is great for people who have high a1C. So do not just throw belviq down if you have atleast taken this drug for 1 month ween your self off of it.I had to go back on Belviq and ween myself off then I was fine.it was the worstest feeling in the world.So does Belviq work yes it does and you don't even need to alter anything in your dailey routine,unless you want to loose more weight faster and to me thats not safe or good for the body,Just take Belviq and let it do its job.
I had 3 other friends who was already on Belviq and had lost the weight they wanted they didn't excersise with it,they just took the blue pill twice a day.
So does it work yes it does work but like I said other drugs one may already be on can effect if its going to work for them or not.I had read so many post of people saying it didn't work most of them I found they were really big people and the ones who won't were taking strong narcotics which aided in them binge eating belviq can't compete with that. Belviq is designed to shut off in the brain your ability to want to eat like crazy or eat a lot of junk among lots of sweets,your average normal body if give intake on a lot of sugar a day that alone will make you feel like you need to eat,but then again certain drugs one may already be on may be doing that to them as well chances Belviq won't work for them.
I hope this finds to be very helpful for you,You know your body better than anyone even a doctor you have lived with it all your life.So I can tell you give Belviq a chance to do its job just remember every ones body is different it took one of my friends a month before she lost any weight,but when she did the weight was just falling off her.Just remember when you have lost what you want to loose ween your self off of it don't just throw it down.
Today, after three weeks on Contrave, one dose daily in Am for one week and then daily, one dose in Am and one in the PM for two weeks, I woke up with hives all over. A pretty severe case. I tried three doses of Benadryl with very little effect. Finally my doctor prescribed steroids and I used the oatmeal bath with some relief noted. I feel badly because I was losing weight. Now I go back to the healthier natural way .
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I broke out in hives from penicillin allergy and the ER doctor prescribed 60mg of prednisone for 10?
Updated 27 Dec 2009 • 1 answer
Updated 24 Jan 2013 • 3 answers
Updated 20 May 2017 • 2 answers
Updated 9 Sep 2016 • 2 answers
Updated 31 Jan 2019 • 4 answers